Blogs


Notices

Strange feeling today...

Old 04-22-2007, 11:04 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: May 2006
Location: Japan
Posts: 219
Strange feeling today...

Yesterday was a pretty good day. I had just 1 lesson. While other work-related stress was bugging me, I didn't really let it get to me. I went the entire day without needing any benzos. Around 11pm I took them with my Paxil so that I could start sleeping. It takes a while for me to get into 'sleep mode'. By 1am I was laying down and by 2am I guess I was asleep. Today I woke up at about 1pm. Between that the time I went to bed and the time I got up, I had a my phone ring a couple of times and messages come through on my telephone which woke me up quite early. So it wasn't a steady sleep...but still more than enough.

So, now it's 3pm, and I'm feeling groggy and a bit shaky. I took a hot shower to see if that would help, but no luck. I'm about to get on my bike and go to work. I don't feel like I need anything to put me out, because I already feel groggy, but these shakes are getting to me a bit.
DaVinci2 is offline  
Old 04-23-2007, 01:30 AM
  # 2 (permalink)  
Member
 
Spacecat's Avatar
 
Join Date: May 2006
Location: N.S.W.
Posts: 116
Dear DaVinci2,
I read your post, my friend & I am a bit puzzled as to what may be causing you to have the "shakes"........
What do you think may be causing these symptoms?
I, personally, have never experienced any shaking from taking Benzos, except for the occassional problems with my coordination....
Do you think it may be caused by stress or anxiety? Or is it a possibility that this may be a side-effect of Paxil?
What are your thoughts on these symptoms you are experiencing, DaVinci2?
Can anyone else here in our Sober & Recovery family provide DaVinci2 with some answers? If anyone can, I'm sure DaVinci2 would greatly appreciate it.....

God Bless you my dear friend.....
Spacecat is offline  
Old 04-23-2007, 04:59 AM
  # 3 (permalink)  
Member
Thread Starter
 
Join Date: May 2006
Location: Japan
Posts: 219
Well, the only thing I can think of is that yesterday I didn't take as much medication as I normally do. I was fine without it. Now my body is kind of in withdrawl. After starting my first lesson, I noticed that my ability to concentrate was off as well, and it wasn't fair to my student that I was sitting there feeling like **** trying to teach. So I took my meds, and all went back to normal. No groggy feeling, nothing. It was like the benzos gave me a 'boost' instead of calming me down. I felt 'normal'.

So, that's the only thing I can think of. I don't think it's the Paxil. I take the Paxil at night before I sleep to try and avoid any side-effects...but didn't have any when I was taking them in the morning either. I just felt tired. So I switched to taking them at night.
DaVinci2 is offline  
Old 04-23-2007, 06:32 AM
  # 4 (permalink)  
Member
 
Spacecat's Avatar
 
Join Date: May 2006
Location: N.S.W.
Posts: 116
Dear DaVinci2,

Thanks for clarifying for me your thoughts about the shaking symptoms you were experiencing....

I started taking a very small dose of Xanax tonight, which my Psychiatrist prescribed for me as an alternative to Valium or Diazapam....
In case you weren't aware, DaVinci2, Xanax is another form of Benzo....

My thoughts are with you dear friend & I said a prayer for you tonight....

God Bless....

Remember the words of Jesus In Matthew Chapter 6 Verse 33"Seek Ye First The Kingdom Of God & His Righteousness & All These Things Shall Be Added Unto You"
Spacecat is offline  
Old 04-23-2007, 10:04 AM
  # 5 (permalink)  
~Amanda~
 
Join Date: Apr 2007
Location: in a river of chocolate
Posts: 66
I use to have the shakes real bad a couple days after my really bad anxiety attack. The shakes I was feeling tho kinda made me feel nervous like anywhere I would go I'd feel nervous. But I wasn't nervous about anything. I would just get these shakes and thats what it felt like. But I've gotten better. I dont shake much anymore.
Amanda930 is offline  
Old 04-23-2007, 12:49 PM
  # 6 (permalink)  
Member
 
Spacecat's Avatar
 
Join Date: May 2006
Location: N.S.W.
Posts: 116
Dear DaVinci2 & Amanda930,

I can't remember if I experienced the shakes after a bout of panic attacks, but I do remember feeling extremely weak & physically drained, which was similar to the feeling of what it's like just after major surgery or as I if I had some sort of serious illness...
I was also extremely fatigued as well & found it hard to walk as it felt like my legs were made of concrete....
Sometimes it felt like a bad dream, as my mind was foggy & it was hard to move my legs, the day after a major panic attack....
I felt paranoid that people would pick up on the fact that I was ill when I was in social situations if they looked in my eyes or at my face as well....

God Bless....

Last edited by Spacecat; 04-23-2007 at 12:51 PM. Reason: Grammatical Error....
Spacecat is offline  
Old 04-23-2007, 09:17 PM
  # 7 (permalink)  
Member
Thread Starter
 
Join Date: May 2006
Location: Japan
Posts: 219
Well, I don't know exactly what it was that caused this. Maybe I slept too much, too long. Or maybe it was the phone calls and emails that kept waking me up so I wasn't getting constant sleep. Regardless, the shakes felt like if you drank a couple of strong strong espressos...those kind of shakes. I think if I had never had a panic attack or anxiety before, I would've gone to the hospital. After the benzos, I was fine. Today I was up early, definitely not enough sleep, but I feel better than when I woke up yesterday. Who knows how I'll feel mid-afternoon.

Actually, to add to one reason I MAY have felt like crap: As part of my diet, I don't drink anything with calories in it. I limit myself to diet pop, water and green tea. I drink diet pop mostly to curb my appetite for anything sweet. I can go through a liter to 1.5 liters a day. The other day I decided to not drink any, and to spend the next couple of days flushing my system of anything processed (So just veggies and fish for 3 to 4 days...not fun). I wonder if the lack of caffeine did this.
DaVinci2 is offline  
Old 04-24-2007, 03:48 AM
  # 8 (permalink)  
Member
 
ccgirl's Avatar
 
Join Date: Sep 2006
Location: Harwich, MA
Posts: 2,747
Davinci, did you take your Paxil at the regular time? Sometimes if you screw up the times you take certain meds it can throw your metabolism out of whack.
ccgirl is offline  
Old 04-24-2007, 09:10 AM
  # 9 (permalink)  
Member
Thread Starter
 
Join Date: May 2006
Location: Japan
Posts: 219
Originally Posted by ccgirl View Post
Davinci, did you take your Paxil at the regular time? Sometimes if you screw up the times you take certain meds it can throw your metabolism out of whack.
I take it at 11pm every night. If I've missed it, it's been by 15 or 20 minutes. I have the alarm on my phone set for 11pm to do that.
DaVinci2 is offline  
Old 04-24-2007, 08:10 PM
  # 10 (permalink)  
Member
 
Spacecat's Avatar
 
Join Date: May 2006
Location: N.S.W.
Posts: 116
Red face Dear DaVinci2....

Hello my friend, I am thinking & praying for you.....

Praying & hoping that God will comfort you & will help you to get through today....

God Bless you, dear friend....
Spacecat is offline  
Old 04-25-2007, 01:35 AM
  # 11 (permalink)  
~Amanda~
 
Join Date: Apr 2007
Location: in a river of chocolate
Posts: 66
Davinvi2 hope everythings going okay for you. It could have been what you said my diet is so messed up. I'm hoping my doctor will get me on some kind of diet. But what can I say I'm a 20 year old girl living out on her own I doubt alot of 20 year olds have a great diet. Keeping you in my prayers.
Amanda930 is offline  
Old 04-25-2007, 06:17 AM
  # 12 (permalink)  
Member
Thread Starter
 
Join Date: May 2006
Location: Japan
Posts: 219
My diet is fine...it's the diet pop that I'm not sure about.

If you are interested in a good diet plan just send me a PM.
DaVinci2 is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 08:29 AM.